Stable shape concordance implies homeomorphic complements
Fundamenta Mathematicae, Tome 126 (1985) no. 2, pp. 123-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Vo-Thanh Liem 1 ; Gerard Venema 1
@article{10_4064_fm_126_2_123_131,
author = {Vo-Thanh Liem and Gerard Venema},
title = {Stable shape concordance implies homeomorphic complements},
journal = {Fundamenta Mathematicae},
pages = {123--131},
year = {1985},
volume = {126},
number = {2},
doi = {10.4064/fm-126-2-123-131},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-126-2-123-131/}
}
TY - JOUR AU - Vo-Thanh Liem AU - Gerard Venema TI - Stable shape concordance implies homeomorphic complements JO - Fundamenta Mathematicae PY - 1985 SP - 123 EP - 131 VL - 126 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-126-2-123-131/ DO - 10.4064/fm-126-2-123-131 LA - en ID - 10_4064_fm_126_2_123_131 ER -
Vo-Thanh Liem; Gerard Venema. Stable shape concordance implies homeomorphic complements. Fundamenta Mathematicae, Tome 126 (1985) no. 2, pp. 123-131. doi: 10.4064/fm-126-2-123-131
Cité par Sources :